American Journal of Operations Research

Vol.8 No.1(2018), Paper ID 81802, 9 pages

DOI:10.4236/ajor.2018.81003

 

Minimizing the Loss Probability in M/M/2/1 Queueing System with Ordered Entry

 

Eman Ahmed Kamel

 

Department of Mathematic, Faculty of Science, EL-Minia University, EL-Minia City, Egypt

 

Copyright © 2018 Eman Ahmed Kamel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kamel, E. (2018) Minimizing the Loss Probability in M/M/2/1 Queueing System with Ordered Entry. American Journal of Operations Research, 8, 33-41. doi: 10.4236/ajor.2018.81003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.